# SDR AUS20031221

- Difficulty date: November 28, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Bell 412
- Engine: Pwa PT6T3
- System (JASC): 7250 · Turbine Section
- Part: Engine
- Condition: Noisy
- Part time: 2,679 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) ENGINE POWER SECTION REMOVED DUE TO UNKNOWN NOISE.
